Translator Disclaimer
April 2020 Uniqueness of some differential-difference polynomials of entire functions sharing small function
S. H. Naveenkumar
Tbilisi Math. J. 13(2): 149-159 (April 2020). DOI: 10.32513/tbilisi/1593223224

Abstract

In this article, we discuss the uniqueness problems of differential-difference polynomials of hyper order $(\geq 1)$ meromorphic functions sharing a small function and prove some results, which generalise and improve the results due to Y. Liu, J. P. Wang and F. H. Liu.

Citation

Download Citation

S. H. Naveenkumar. "Uniqueness of some differential-difference polynomials of entire functions sharing small function." Tbilisi Math. J. 13 (2) 149 - 159, April 2020. https://doi.org/10.32513/tbilisi/1593223224

Information

Received: 15 October 2019; Accepted: 10 November 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117811
Digital Object Identifier: 10.32513/tbilisi/1593223224

Subjects:
Primary: 30D35

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top